# SDR AALA202509027605

- Difficulty date: June 19, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE LOCATED AT PRESSURE DECK MEMBRANE TO CENTER WING BOX AREA, ON FR36 AND Y1292 PLUS 3 INCHES TO OUTBOARD, LH SIDE LOWER FUSELAGE, CRACK DIRECTION IS 10 OCLOCK CRACK DEPTH IS: 0.107 INCHES. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOCATED ON FR36 AND Y1292 PRESSURE DECK PANEL TO CENTER WING BOX AREA LH SIDE IAW EA365826.
